MAUDE Adverse Event Report: MIS Implants Technologies Ltd. OT Equator int. hex. kit, gingiva height 4mm, SP; Abutment, Implant, Dental, Endosseous

MIS Implants Technologies Ltd. OT Equator int. hex. kit, gingiva height 4mm, SP; Abutment, Implant, Dental, Endosseous
Catalog Number MK-SOE4
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
OT Equator int. hex. kit, gingiva height 4mm, SP
Common Device Name
Abutment, Implant, Dental, Endosseous
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50070707
Report Number3004203816-2026-18857
Device Sequence Number18661561
Product Code NHA
UDI-Device Identifier07290109000688
UDI-Public07290109000688
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMK-SOE4
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown